Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Second-order convex maximum entropy approximants with applications to high-order PDE

Autor
Rosolen, A.; Millán, D.; Arroyo, M.
Tipus d'activitat
Article en revista
Revista
International journal for numerical methods in engineering
Data de publicació
2013-04-13
Volum
94
Número
2
Pàgina inicial
150
Pàgina final
182
DOI
https://doi.org/10.1002/nme.4443 Obrir en finestra nova
Projecte finançador
MODELOS DE CAMPO DE FASE PARA PROBLEMAS DE DISCONTINUIDAD LIBRE: METODOS COMPUTACIONALES Y APLICACIONES EN FRACTURA, MATERIALES FERROELECTRICOS Y MEMBRANAS BIOLOGICAS-1
Resum
We present a new approach for second-order maximum entropy (max-ent) meshfree approximants that produces positive and smooth basis functions of uniform aspect ratio even for nonuniform node sets and prescribes robustly feasible constraints for the entropy maximization program defining the approximants. We examine the performance of the proposed approximation scheme in the numerical solution by a direct Galerkin method of a number of PDEs, including structural vibrations, elliptic second-order PD...
Paraules clau
higher order PDE, maximum entropy approximants, meshfree methods, phase field, structural vibrations, thin shells
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants